MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE WITH SECUR-LOK (CE); DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE WITH SECUR-LOK (CE); DH EF BALLOON TUBES PRODUCTS
Model Number 0120-16-1.2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is not possible as a complete lot number was not provided.The actual complaint product was not returned for evaluation.Photos provided by the customer were reviewed and showed the plug comes off of the strap.There are no activities or tools that could cause this type of flaw in the tube component.Root cause could not be determined.All information reasonably known as of 17 jun 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced four different incidences, which were associated with separate units, involving the same patient.This is the fourth of four reports.Refer to 9611594-2020-00103 for the first report.Refer to 9611594-2020-00104 for the second report.Refer to 9611594-2020-00105 for the third report.It was reported that the port plug portion of the gastric port cover broke off and clogged the tube.The patient's mother stated that she was "able to see it before" flushing the tube.No patient injury was reported.Date of this event is unknown.Additional information has been requested but not yet received.

Brand Name
MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE WITH SECUR-LOK (CE)
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10174801
Report Number9611594-2020-00106
Device Sequence Number2924481
Product Code KNT
UDI-Device Identifier00350770948652
UDI-Public00350770948652
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0120-16-1.2
Device Catalogue Number109486502
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/19/2020
Patient Sequence Number1